# SDR SWIA201334589

- Difficulty date: August 24, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 13,989 hours, 9,906 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Piston
- Condition: Chafed
- Location: Nlg Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG SHOCK STRUT PISTON HAS CHAFE MARK AT LOWER END ON TOP SIDE OF LOWER TORQUE LINK ATTACHMENT LUG.  C-CHECK REPAIRED NLG PISTON CHAFE MARKS IAW REO.
